# SDR EISA20000213

- Difficulty date: December 2, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 62,277 hours, 33,869 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 56697
- Part serial: 00790
- Condition: Inoperative
- Location: A/C Bay
- Component: Pressure Contro, Garrtt
- Component part number: 1310461
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAIL LIGHT CAME ON IN CLIMB UNABLE TO PRESSURIZE IN STANDBY OR MANUAL.   REMOVED AND REPLACED FLOW CONTROL VALVE PER M/M 21-00, OPS CHECK NORMAL.
